# SDR USAAD96024

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 349 - BWI - DURING RETRACTION NOSE GEAR MADE LOUD NOISE, CYCLED NO HELP.  MAINTENANCE FOUND RT DOOR OPEN, CLOSED DOOR, BOTH DOOR LATCHES CHECKED OK.  (M)
